Aa
Aa
A
A
A
Close
Avatar universal

Viagra side effect - indigestion?

Hello all,

I started taking generic viagra about a year ago (bluechew). I don’t take it a ton, maybe 2-3 times a month at most. After taking it for about 9 months I developed stomach pain, bloating, and indigestion. I don’t know if it’s related or not but it does seem to occur a day after taking a pill. Any on viagra or sildenafil have stomach problems?

Thanks.
1 Responses
Sort by: Helpful Oldest Newest
20620809 tn?1504362969
So, yes. Viagra can cause GI side effects.   Here are the ones listed on the RX website:  stomach pain,
upset stomach, nausea, diarrhea.  Indigestion, or heartburn, is a common side effect of Viagra. This occurs because of the effects of Viagra on smooth muscle tissue in your body. That's how it helps with erection but it carries over to the digestive tract as well, unfortunately. Talk to your doctor about it!
Helpful - 0
1 Comments
Interesting, I looked around and didn’t find much. Thanks for posting! I’ll stop using for a few months and see if stomach issues clear up.
Have an Answer?

You are reading content posted in the Men's Health Community

Top Men's Health Answerers
1622896 tn?1562364967
London, United Kingdom
139792 tn?1498585650
Indore, India
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Discharge often isn't normal, and could mean an infection or an STD.
Chlamydia, an STI, often has no symptoms, but must be treated.
Bumps in the genital area might be STDs, but are usually not serious.
Get the facts about this disease that affects more than 240,000 men each year.